# SDR GTIA040388

- Difficulty date: April 27, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MAIN C/B STATION 389 TO STATION 465 LBL 24 INCHES TO 44 INCHES FLOOR PANEL HAS CRACKED ON EDGES/SEVERAL INSERTS DAMAGED.  FABRICATED FLOOR PANEL.  (M)
